On the scope of the classical deduction theorem

Journal of Symbolic Logic 33 (1):77-81 (1968)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,743

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
34 (#339,746)

6 months
1 (#387,390)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references

Citations of this work

The Deducibilities of S.Jean Porte - 1981 - Journal of Philosophical Logic 10 (4):409 - 422.
The Deduction Theorem.Curtis Franks - 2021 - History and Philosophy of Logic 42 (2):129-159.

Add more citations

Similar books and articles